# SDR AALA202301034855

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 25,204 hours, 9,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK CABIN PRESSURE MESSAGE ON FLIGHT ATTENDEANT PANEL DOOR PAGE FOR 4L. MAINTENANCE SERVICED DOOR ASSIST BOTTLE AT 4L DOOR AND MESSAGE CLEARED.
